# SDR TRBA2009005

- Difficulty date: January 7, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 26,160 hours, 28,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  AWAITING AML PAGE FOR FURTHER DETAILS.
